Social Anxiety Support Forum banner
1 - 3 of 3 Posts

· Registered
Joined
·
46 Posts
Discussion Starter · #1 ·
My doc. prescribed 40mg. once a day and I think it's too much can I just take one every other day? I am also on Wellbutrin sr 150mg twice a day and klonopin 1mg twice a day. I feel really jittery and I yawn all day long.

Thanks,
Angel
 

· Registered
Joined
·
279 Posts
You're not going to want to take it every other day because the blood concentrations of the fluoxitine will be to eratic causing the medicine to be ineffective because the blood levels will drop below the minimum theraputic concentration and will still give you the side effects when you take your dose. You can try to just tough it out for about a week because some side effects will disappear as you body adjusts to the medicine. Or you can go back to you doctor and ask to be put on 20mg. And if for some reason you can't get into the doctors for a while you can go to the pharmacy and ask if they can give you 20mg pills and just have you take two of them to equal the 40mg you should be on because the 40mg pills are too big and hard to swallow so you need something smaller. This may not work because many pharmacist won't feel comfortable making the change without doctor aproval or they may just say open up the capsule and sprikle it on food. And if the pharmacist lets you switch to the 20mg pills you can try taking 20mg a day instead of 40mg. But talking to your doctor is probably best, especially since you are an welbutrin as well. You're welbutrin may be the one that is actually causing the jiters even if you been on it for awhile because there is an interaction between prozac and welbutrin where it basically causes the medicine to act stronger than usual.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top